Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Allergic Reaction or Side Effect: How to tell the difference?


11-10-2014, 03:25 PM   #1
Sea_Star
Senior Member
 
Sea_Star's Avatar
 
Join Date: Apr 2014

My Support Groups:
Allergic Reaction or Side Effect: How to tell the difference?

How do you tell the difference between itchy skin on 6mp caused by an allergic reaction, or just a side effect?

3 years ago I had no skin problems with it; this time around after re-starting it...I had itchyness which stopped when I stopped taking 6mp last week waiting for the lab results. They came back normal and the nurse said to re-start it...
11-10-2014, 03:36 PM   #2
afidz
Super Moderator
 
afidz's Avatar
 
Join Date: Jun 2012
Location: Mckinney, Texas

My Support Groups:
I would call your doctor and let them know. With some meds, you develop adjectives reactions if you stop and restart them.
__________________
Crohn's since 2007
15 Abdominal Surgeries since 2008
Severe Non-repairable abdominal hernia
Ankilosing Spondylitis
Inflammatory Arthritis

Failed meds:
Humira
Remicade
Asacol HD
Cimzia
Methotrexate
11-10-2014, 03:47 PM   #3
Sea_Star
Senior Member
 
Sea_Star's Avatar
 
Join Date: Apr 2014

My Support Groups:
Oh I did the first week/last week They were worried about pancreatitis more but also any allergic reaction (abdominal pain and skin itchiness) so they told me to get labs and stop it until they get the results. This morning all came back normal so they said to restart it.
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Allergic Reaction or Side Effect: How to tell the difference?
Thread Tools


All times are GMT -5. The time now is 05:12 PM.
Copyright 2006-2017 Crohnsforum.com